About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 459763, 6 pages
http://dx.doi.org/10.1155/2013/459763
Research Article

Some Identities on the High-Order -Euler Numbers and Polynomials with Weight 0

1Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
2Department of General Education-Mathematics, Kookmin University, Seoul 136-702, Republic of Korea

Received 7 February 2013; Accepted 2 April 2013

Academic Editor: Chun-Gang Zhu

Copyright © 2013 Jongsung Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jongsung Choi, Hyun-Mee Kim, and Young-Hee Kim, “Some Identities on the High-Order -Euler Numbers and Polynomials with Weight 0,” Abstract and Applied Analysis, vol. 2013, Article ID 459763, 6 pages, 2013. doi:10.1155/2013/459763